# SDR 112502

- Difficulty date: November 21, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N629TD
- Make and model: Gulstm G1159
- Aircraft serial: 92
- Aircraft time: 12,988 hours, 7,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND DURING INSPECTION, ACCESS PANEL 107-22-FIL-7. APPROX. BL 15R. CRACK WAS REPAIRED IAW SRM 51-20-03.
